# SDR UHLA2012092000299

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 9,401 hours, 7,147 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF LGA PASSING 9000 FT, L2 CABIN DOOR INDICATING OPEN ON EICAS AND STATUS PAGE, REMAINED UNTIL DESCENT THROUGH 10,000 FT.  ADJUSTED L2 DOOR CLOSED SWITCH IAW EMB 170 AMM 52-72-21.  OPS CHECK GOOD.
